Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Feels tired, fainting, nervous, taken artichoke tincture and metoclopramid. What to do?

Hello. i`m sorry to enterrupt you in your work but i need your advice. my father said last week he feels tired, is feeling the heat as if he would come faint, strengthening the calf muscles. he is nervous, stomach nervous.he took three bottles of tincture od artichoke. do you think made to much? he tired of bile or liver? what could i give him to pass? he took metrocropramid, distonocalm, nospa.Thanck you! Hope you can help me. It`s urgent. I don`t know what to do.
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
You must consult a doctor for a full clinical evaluation and get the relevant tests done.
Metoclopramide, distonocalm, nospa all should not be taken in combination.
If he is feeling faint, he needs blood tests such as Hb, cell count, infection profile etc
Best Wishes.
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor